# SDR CALA2019030100325

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337261322200
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER N/R 9816672- (FCD-5330-05575)(L-69-001) MULTIPLE FASTENE RS HOLES IN FWD RT MLG ACTUATOR FITTING DAMAGED. REMOVED AND REPLACED FWD RT MLG DOOR ACTUATOR FITTING IAW SRM 51-72-11-911-001. RESTORED SURFACE PROTECTION IAW SRM 5 1-75-12.
